2011
-
Linear Algebra Appl. 2011;434:394–414. doi:10.1016/j.laa.2010.09.025. .
-
J. Differential Equations. 2011;250:386–409. doi:10.1016/j.jde.2010.08.023. .
-
. 2011.
-
. 2011.
-
Proceedings of the X International FAMET’2011 Conference, Krosnayarsk KSTEI, SFU. Proceedings of the X International FAMET’2011 Conference, Krosnayarsk KSTEI, SFU.; 2011. . In:
-
. 2011.
2010
-
Behavior of the sequence of norm of primitives of a function. J. Approximation Theory. 2010;162. .
-
Robustness of dichotomy of evolution equations under admissible perturbations on a half-line. Int. J. Evol. Equ. 2010;5(3):57-72. Available at: https://www.novapublishers.com/catalog/product_info.php?products_id=21818. .
-
Random Oper. Stoch. Equ. 2010;18:199–212. doi:10.1515/ROSE.2010.011. .
-
Vietnam J. Math. 2010;38:35–44. .
-
Int. J. Comput. Methods. 2010;7:525–537. doi:10.1142/S0219876210002313. .
-
Proc. Japan Acad. Ser. A Math. Sci. 2010;86:133–138. doi:10.3792/pjaa.86.133. .
-
Journal of Algebra. 2010;324:1259 - 1278. doi:http://dx.doi.org/10.1016/j.jalgebra.2010.04.020. .
-
C. R. Math. Acad. Sci. Paris. 2010;348:1001–1004. doi:10.1016/j.crma.2010.07.032. .
-
Math. Proc. Cambridge Philos. Soc. 2010;148:267–288. doi:10.1017/S0305004109990405. .
-
Mechanics Research Communications. 2010;37:285–288. .
-
International Journal of Engineering Science. 2010;48:275–289. .
-
Journal of Applied Mechanics. 2010;77:021006. .
-
Applied Mathematics and Computation. 2010;215:3515–3525. .
-
Modeling and Analysis of Safety and Risk in Complex Systems / Proceedings of the Ninth International Scientific School MA SR. Modeling and Analysis of Safety and Risk in Complex Systems / Proceedings of the Ninth International Scientific School MA SR.; 2010. In:
-
J. Algebra. 2010;324:1259–1278. .
-
Proc. Japan Acad. Ser. A Math. Sci. 2010;86:133–138. .
-
Vietnam Journal of Mechanics. 2010;32:1–14. .
2009
-
Characterization of domains in $\mathbb C^n$ by their noncompact automorphism groups. Nagoya Math. J. 196 (2009), pp. 1-26. 2009. .
-
Characterization of linearly convex domains in $\mathbb C^n$ by their noncompact automorphism groups. Vietnam J. Math. 37:1 (2009), pp. 67-79. 2009. .
-
Geometry of domains in $\mathbb C^n$ with noncompact automorphism groups. Vietnam J. Math. 37: 2&3 (2009), pp. 1-12. 2009. .
-
On the limit of norm of consecutive primitives of a function. East J. Approx. 2009;15. .
-
A remark on the Kim’s theorem. Acta Math. Vietnam. 34 (2) (2009), pp. 285-297. 2009. .
-
On a semilinear boundary value problem for degenerate parabolic pseudodifferential equations. Russian Doklady Akademii Nauk. 2009;427(2):155-159. .
-
On a semilinear degenerate elliptic boundary value problem for pseudodifferential equations. Russian Doklady Akademii Nauk. 2009;427(1):10-13. .